# SDR FDEA201301100061

- Difficulty date: January 10, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397826420000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM UNDER FR 67 RT ADJACENT TO BULK   DOOR FWD LOWER CORNER CRACKED 3 INCHES LONG.  R & R FLOOR SUPPORT IAW SRM 51-72-10, PGS 1 -3.
